# SDR UALA2013010700104

- Difficulty date: January 7, 2013
- Submitted: January 14, 2013
- Operation: Air carrier
- Aircraft: N175UA
- Make and model: Boeing 747422
- Aircraft serial: 24382
- Aircraft time: 88,096 hours, 9,934 cycles
- Engine: Pwa PW4056
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gauge
- Condition: Damaged
- Location: R3 Door Bottle
- Component: Bottle
- Component part number: 80330033600U
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R3 DOOR ASSIST RESERVOIR BOTTLE PRESSURE GAUGE DAMAGED.  PRESSURE INDICATOR NEEDLE COATING ADRIFT.  EMERGENCY POWER ASSIST BOTTLE REPLACED IAW AMM.
